# SDR FDEA201002080358

- Difficulty date: February 8, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: MS20257P57200
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT E6 RACK COVER LOWER HINGE FOUND CRACKED AT STA 1440.  CRACKED HINGE AT AFT CARGO DOOR CUTOUT R & R IAW SRM 51-40-02, REV 99.   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
